Multiply warped product submanifolds in Kenmotsu space forms
Vol. 5 No. 2 (2010) P.201~P.214
Recently, B. Y. Chen and F. Dillen established general sharp inequalities for multiply warped product submanifolds in
arbitrary Riemannian manifolds. As applications, they obtained obstructions to minimal isometric immersions of multiply warped products into Riemannian manifolds.
Later, the authors proved similar inequalities for multiply warped products isometrically immersed in Sasakian space forms.
In this paper, the authors obtain inequalities for multiply warped products isometrically immersed in Kenmotsu space forms together with derivation of some applications.
multiply warped product, multiply $CR$-warped product, second fundamental form, warping functions, mean curvature, Kenmotsu space form
MATHEMATICAL SUBJECT CLASSIFICATION 2010
Primary: 53C40, 53C25
Download Full Content
Revised : 2009-05-12